# SDR CA041202005

- Difficulty date: December 2, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 1 hours
- Engine: Pwa PT6A67A
- Propeller: Hartzl HCB5MA3
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: AN6C13A
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION THE HORIZONTAL STABILIZER STRUT ATTACH BOLTS WERE REMOVED FOR INSPECTION. THE LOWER RH BOLT WAS SUSPECTED OF BEING CRACKED.  THE BOLT WAS LPI INSPECTED AND THE CRACK WAS VERIFIED.  ALL AIRCRAFT IN OUR FLEET WILL HAVE THE BOLTS INSPECTED USING THE LPI METHOD. WE WILL REPORT ANY FURTHER FINDINGS OF CRACKS.
